Coverart for item
The Resource Non-abelian minimal closed ideals of transitive Lie algebras, by Jack F. Conn

Non-abelian minimal closed ideals of transitive Lie algebras, by Jack F. Conn

Label
Non-abelian minimal closed ideals of transitive Lie algebras
Title
Non-abelian minimal closed ideals of transitive Lie algebras
Statement of responsibility
by Jack F. Conn
Creator
Subject
Language
eng
Member of
Cataloging source
DLC
http://library.link/vocab/creatorDate
1952-
http://library.link/vocab/creatorName
Conn, Jack F.
Index
no index present
Literary form
non fiction
Nature of contents
bibliography
Series statement
Mathematical notes
Series volume
25
http://library.link/vocab/subjectName
  • Lie algebras
  • Ideals (Algebra)
  • Pseudogroups
Label
Non-abelian minimal closed ideals of transitive Lie algebras, by Jack F. Conn
Instantiates
Publication
Bibliography note
Bibliography: pages 217-220
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Contents
Preliminaries -- Derivations of transitive and simple Lie algebras -- Simple algebras with parameters -- Closed ideals of transitive Lie algebras -- Minimal closed ideals of complex type
Control code
5676425
Dimensions
24 cm
Extent
220 pages
Isbn
9780691082516
Isbn Type
(pbk.)
Lccn
79024096
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n
System control number
(WaOLN)152307
Label
Non-abelian minimal closed ideals of transitive Lie algebras, by Jack F. Conn
Publication
Bibliography note
Bibliography: pages 217-220
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Contents
Preliminaries -- Derivations of transitive and simple Lie algebras -- Simple algebras with parameters -- Closed ideals of transitive Lie algebras -- Minimal closed ideals of complex type
Control code
5676425
Dimensions
24 cm
Extent
220 pages
Isbn
9780691082516
Isbn Type
(pbk.)
Lccn
79024096
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n
System control number
(WaOLN)152307

Library Locations

    • Mathematical Sciences LibraryBorrow it
      104 Ellis Library, Columbia, MO, 65201, US
      38.944377 -92.326537
    • University of Missouri Libraries DepositoryBorrow it
      2908 Lemone Blvd, Columbia, MO, 65211, US
      38.919360 -92.291620
Processing Feedback ...